Linked Data Service of GSJ
Geological Literature
A Hybrid Approach for Scattering of Elastic Waves by Three-Dimensional Irregularities of Arbitrary Shape
MOSSESSIAN Tomi K., DRAVINSKI Marijan
itemdescription
TitleA Hybrid Approach for Scattering of Elastic Waves by Three-Dimensional Irregularities of Arbitrary Shape
AuthorsMOSSESSIAN Tomi K., DRAVINSKI Marijan
Data nameJournal of Physics of the Earth
Volume40
Num1
Page241-261
Year1992
PublisherSeismological Society of Japan, Volcanological Society of Japan, Geodetic Society of Japan, Center for Academic Publications Japan
LanguageEN
Abstract languageEN
ISSN00223743
GEOLIS URLhttps://darc.gsj.jp/archives/detail?cls=geolis&pkey=199204542
@idhttps://gbank.gsj.jp/ld/resource/geolis/199204542